Duke Mathematical Journal

On the derivatives of theta functions and modular forms

Goro Shimura

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 44, Number 2 (1977), 365-387.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077312237

Digital Object Identifier
doi:10.1215/S0012-7094-77-04416-7

Mathematical Reviews number (MathSciNet)
MR0466028

Zentralblatt MATH identifier
0371.14023

Subjects
Primary: 10D20

Citation

Shimura, Goro. On the derivatives of theta functions and modular forms. Duke Math. J. 44 (1977), no. 2, 365--387. doi:10.1215/S0012-7094-77-04416-7. https://projecteuclid.org/euclid.dmj/1077312237


Export citation